# SDR ABXA2024032869

- Difficulty date: March 28, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N290CM
- Make and model: Boeing 767383
- Aircraft serial: 26544
- Aircraft time: 34,051 hours, 8,266 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Part number: UNKNOWN
- Condition: Disconnected
- Location: C/B Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

FLAP INDICATION IS INOP. BOTH NEEDLES SHOW 0 DEGREES AT FULL FLAPS. T/S PER W.D. 27-58-11 FOUND NO POWER AT PIN 3 AND 6 ON CONN D240. FOUND MISIING POWER AT CB'S RAN RESISTANCE CHECK FOUND TERMINAL 2 AT TB 152 COMPLETLY LOOSE, RESUECURED AS REQUIRED OPS CK GOOD PER AMM 27-58-00.
